Limited domain Radon transform

Kurusa Árpád: Limited domain Radon transform.
MATHEMATICA BALKANICA, 11 (3-4). pp. 327-337. ISSN 0205-3217 (1997)

[thumbnail of limdoma.pdf] Text
limdoma.pdf - Accepted Version

Download (291kB)
Item Type: Journal Article
Journal or Publication Title: MATHEMATICA BALKANICA
Date: 1997
Volume: 11
Number: 3-4
Page Range: pp. 327-337
ISSN: 0205-3217
Faculty/Unit: Faculty of Science and Mathematics
Institution: József Attila Tudományegyetem
Language: English
MTMT rekordazonosító: 1118140
Date Deposited: 2019. Jul. 03. 13:20
Last Modified: 2022. Nov. 02. 09:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15952

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year